# SDR AALA202203252631

- Difficulty date: March 10, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 61,930 hours, 30,143 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Part number: D5528000301200
- Part serial: CC2303
- Condition: Defective
- Location: Zone 300 - Stabs
- Part time: 61,930 hours, 30,143 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT ELEVATOR UPPER SURFACE HAS SEVERAL AREAS OF EXPOSED COMPOSITE. REPLACED ELEVATOR.
